# SDR AALA20001856

- Difficulty date: October 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 22L FLANGE DAMAGED AT STATION 1174 AND CORROSION 2 INCHES BY 7 INCHES, IN STRINGER ON FILLER AT STATION 1180.  REMOVED DAMAGED AREA OF STRINGER.  INSTALLED STRINGER SPLICE PER SRM 53-10-3.  INSTALLED NEW FILLER.  (M)
